# SDR DALA2025061604527

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 26,656 hours, 10,437 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5655735) SEAT ROW 3AB NOT SECURED IN SEAT TRACK. RESECURED SEAT ROW 3AB SEAT-FOOT ASSYS INTO PRESPECTIVE FLOOR TRACK POSITION PER B737 AMM 25-22.
